Reply To: Severe back pain a Die-Off symptom?

Home The Candida Forum Candida Questions Severe back pain a Die-Off symptom? Reply To: Severe back pain a Die-Off symptom?

#75273

orka1998
Participant
Topics: 53
Replies: 673

Thanks for the warning Javizy! I will test it first.

I too have noticed that I might have sensitivity to some food items I was not sensitive to before. Yoghurt is off the list for me as well and I had it for a while before I had to cut it out. One day I had a cup of yoghurt and all the noise and dizziness etc. started like within 10 minutes. Tried it again next day and the first sip gave me a reaction. Decided not to risk and cut it out. It was a commercial yoghurt so I assumed it had something in there which bothers me.

I can’t have any of herbal teas, they all make me dizzy almost instantly. I know it doesn’t make much sense, but I tried several times. Every time I have chamomile tea, I’m half way on the cup and I start getting dizzy and all weird. Same with mint, nettle leaf. Vertigo is my main candida symptom besides the stomach problems. What’s worst is that kefir makes me dizzy and shaky and relatively quickly like within minutes so it can’t be die off. I though it out on kefir since it has so many benefits. I had a bad die-off and I stopped kefir for 3 days. Recovered from die-off and didn’t have even the standard dizziness I always have. Had a cup of kefir tonight and the dizzy/shaky feeling was back. I noticed that my tongue burns a little when I drink kefir (not the usual soda burn, but different). Is it possible that it’s causing die-off immediately on the oral thrush? Who knows for sure…

Tomorrow doc is testing me for food sensitivities and I am curious to see what I developed. Of course he doesn’t think food sensitivities and candida are related.